# SDR SWAA2021120148737

- Difficulty date: November 29, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 50,630 hours, 32,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 SLIDE FELL OUT ; L2 DOOR SLIDE FELL OT OF SSEL / [01] RESECURED L2 DOOR SLIDE IAW AMM 25-66-01. A/C OK FOR SVC.
